# SDR WRNA200600007

- Difficulty date: March 31, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 70,977 hours, 18,914 cycles
- Engine: Pwa JT9D7J
- Engine time: 77,592 hours, 19,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7J
- Part serial: 685969
- Condition: Shutdown
- Location: Nr 4
- Part time: 77,592 hours, 19,661 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NUMBER 4 ENGINE COMPRESSOR STALL BELOW 60 KTS, SHUTDOWN ENGINE, EGT WENT TO 1090 FOR 3 SECONDS.  PERFORMED BORESCOPE INSPECTION OF LPC, HPC, COMBUSTION CHAMBER ASSY, HPT AND LPT, IAW 72-00-00 PG 601, NO DEFECTS NOTED.  PERFORMED OVER TEMPERATURE VISUAL INSPECTION IAW 72-00-00, NO DEFECTS NOTED.  A/C RELEASED TO SERVICE.
